Skip to main content
placeholder image

George szekeres

Journal Article


Abstract


Publication Date


  • 1976

Citation


  • Giles, J. R., & Seberry Wallis, J. (1976). George szekeres. Journal of the Australian Mathematical Society, 21(4), 385-392. doi:10.1017/S1446788700019212

Scopus Eid


  • 2-s2.0-84974410238

Web Of Science Accession Number


Start Page


  • 385

End Page


  • 392

Volume


  • 21

Issue


  • 4

Abstract


Publication Date


  • 1976

Citation


  • Giles, J. R., & Seberry Wallis, J. (1976). George szekeres. Journal of the Australian Mathematical Society, 21(4), 385-392. doi:10.1017/S1446788700019212

Scopus Eid


  • 2-s2.0-84974410238

Web Of Science Accession Number


Start Page


  • 385

End Page


  • 392

Volume


  • 21

Issue


  • 4